# SDR UALA2013030601337

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,076 hours, 10,941 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN PRESSURE LOW ON EICAS - 1590 PSI.  REPLACED PAX OXYGEN BOTTLE AND INDICATED 1640 PSI.  LEAK CHECKED OKAY.
